MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable

BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable
Lot Number CL15476
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Flutter (1730); Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion occurred.Faradrive steerable sheath was selected for use during farapulse pulsed field ablation.It has been mentioned that patient arrived in flutter during an atrial fibrillation ablation under deep sedation.The ice catheter was introduced into right atrium and then right ventricle and scanned noting a baseline effusion around the basal aspect of the right ventricle.Transeptal was performed without issue noted and visualized under ice.The ice catheter was introduced into the left atrium.A decapolar coronary sinus catheter was then placed into the coronary sinus.An eccentric activation pattern was noted and suspected roof dependent flutter.All 4 veins were isolated and the flutter persisted.A posterior wall isolation was performed.Termination occurred during an application in flower.Pressure dropped following conversion and anesthesia noted they were not responding to pressors.The farapulse catheter and faradrive sheath were removed from the la.Ice was then pulled back to the right atrium and scanned the pericardium.An increase in the pericardial effusion was noted to approximately 1cm.Hepranization was reversed and anesthesia supported pressures.The effusion was monitored under transthoracic echo and noted no change in effusion size over 30min.Echo contrast was administered and assessed if it enter the pericardial space and it was noted that no contrast had entered the space.Over time with reversal of anesthetic hemodynamics returned to baseline and it was determined that the effusion was to small to tap.The patient was admitted for overnight observation and is expected to make a full recovery.The physician does not believe any boston scientific product was responsible for the small effusion.The patient is expected to be discharged next day with no adverse outcomes.Baseline effusion was noted with ice as the first catheter in the right atrium.The increase from 3-5mm to approximately 1 cm was identified after pulmonary vein isolation and posterior wall ablation when everything was removed from the left atrium.The patient is in stable condition.

Brand Name
FARADRIVE Steerable Sheath Clear
Common Device Name
Catheter, Steerable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50803247
Report Number2124215-2026-49666
Device Sequence Number10544438
Product Code DRA
UDI-Device Identifier00191506043131
UDI-Public(01)00191506043131(17)280305(10)CL15476
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberCL15476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown